EconPapers    
Economics at your fingertips  
 

A Fast Algorithm for Computing Integrals in Function Spaces: Financial Applications

A Eydeland

Computational Economics, 1994, vol. 7, issue 4, 277-85

Abstract: The paper describes a fast and general numerical algorithm for computing path integrals in function spaces. Efficiency is ensured by use of FFT-based procedures as the primary element of the algorithm. The total number of operations required by the algorithm can be shown to be proportional to the total number of discretization nodes. A number of financial applications of the algorithm are considered, including pricing European and American style interest rate options, path dependent options, and index amortization swaps. Citation Copyright 1994 by Kluwer Academic Publishers.

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (7)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:7:y:1994:i:4:p:277-85

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2

Access Statistics for this article

Computational Economics is currently edited by Hans Amman

More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:compec:v:7:y:1994:i:4:p:277-85